# SDR BB05026

- Difficulty date: March 29, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 161N16254
- Condition: Fractured
- Location: Nr 8 Wheel
- Component: Truck Assembly
- Component part number: 161N160113
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SJU - FL596 - UPON LANDING, CREW FELT SLIGHT PULL TO THE RIGHT ON ROLL OUT AND TAXI.  ON POST-FLIGHT INSPECTION, THE NR 8 WHEEL WAS CANTED.
